# SDR S2YA04024

- Difficulty date: July 6, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- Engine: Pwa PT6A67D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 114810021607
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, CREW NOTED A PROBLEM WITH GEAR.  IT STARTED AS A VIBRATION/SHIMMY AFTER TOUCHDOWN, THEN LT LOWER LANDING GEAR TO ROTATED CAUSING AC TO VEER TO LT AT END OF ROLLOUT.  PAX DEBARKED ONTO RUNWAY AND WERE SHUTTLED TO TERMINAL.  MX INSPECTED AC AND FOUND LT MLG LOWER TORQUE KNEE ATTACH POINT HAD BROKEN OFF FROM REST OF LOWER CASTING (KNUCKLE CASTING).  WHEN CASTING BROKE, LOWER ASSY OF LANDING GEAR WAS NO  LONGER ATTACHED TO TORQUE KNEE ENABLING LOWER ASSY TO ROTATE.  MX REPLACED LT MLG AXEL AND PISTON ASSY AND OTHER DAMAGE PARTS INCLUDING TORQUE KNEE, SQUAT SWITCH AND WHEEL ASSY.  MX OPS CHECKED SYS, FOUND NO FURTHER DISCREPANCIES.
